# SDR COM11792

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 7863904
- Condition: Defective
- Location: Rt Engine
- Part time: 10,753 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT ENGINE WILL NOT START.  REPLACED THE HMU.
